MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7211
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that shaft break occurred.The 80-90% stenosed target lesion was located in the close middle segment of right coronary artery.Following stent implantation, a 4.00mm x 8mm nc emerge balloon catheter was advanced for dilation.However, during the procedure, the delivery shaft was fractured.The device was removed directly and the procedure was completed with another of same device.There were no patient complications reported and the patient was stable.
 
Additional Manufacturer Narrative
E1.Initial reporter facility name: (b)(6) hospital.Device evaluated by mfr: returned product consisted of an nc emerge balloon catheter.The device was visually and microscopically examined.At 53.5cm from the strain relief there was a kink in the hypotube.There was contrast in the inflation lumen and the balloon.The balloon was loosely folded.
 
Event or Problem Description

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12170081
Report Number2134265-2021-08951
Device Sequence Number11907464
Product Code LOX
UDI-Device Identifier08714729846307
UDI-Public08714729846307
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2022
Device Model Number7211
Device Catalogue Number7211
Device Lot Number0025645111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2021
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient Weight77